MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 16FR X 1.7CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 16FR X 1.7CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 716170
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the tube was inserted on (b)(6) 2023 and the balloon burst 2 days later on (b)(6) 2023.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date was added the device history record (dhr) was reviewed showing no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.Sample evaluation could not be performed because no sample nor photo was available for evaluation.Due to previous similar complaints, a corrective and preventive action (capa) had been opened to further investigate the issue.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed that manufacturing and inspection of product was performed as per applicable procedures and validated processes.One decontaminated sample was received for evaluation.A visual inspection and a functional test were performed showing a leak at the tip part of the tube.The reported issue was confirmed.The affected component is produced by an external supplier.Based on historical review, a corrective and preventative action (capa) was generated to the supplier to further investigate this issue.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 16FR X 1.7CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17181704
Report Number9612030-2023-03732
Device Sequence Number17807172
Product Code KNT
UDI-Device Identifier10884521010994
UDI-Public10884521010994
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number716170
Device Catalogue Number716170
Device Lot Number2223526364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer06/21/2023
06/21/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date08/03/2023
03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown